T Nation

Balding 1 Year After Cycle


Hey Guys,

I'm just wondering if anyone has any experience on this. I did a cycle of Masteron/Test last year and just now (1 year later) I'm starting to notice a lot of thinning of my hair. I knew that there was some risk for hair loss (due to Masteron being a DHT derivative) BUT I expected it to happen during the cycle (not 1 year later) and I was hoping that it would only happen (or be permanent) if I were already genetically predisposed to it (which I don't think I am according to my brothers and my mother's lineage). I'm 37 now so I suppose it's possible that it was destined to start thinning at this age anyway.

I can give you the details of my cycle from last year if necessary.

I'm trying to look at all the possibilities for the thinning - diet, stress...I'm getting my blood levels checked for thyroid and liver.

But in the meantime, my main question is this: is the ANY possibility that this could be a delayed (or residual) side effect from a Masteron cycle 1 year ago???




I dont think the Masteron or the Test is to blame at all. Sounds like God given ability to me :slight_smile:


My Dad started thinning around your age, male pattern baldness is more and more common nowadays.

You should do another cycle and shave your head. Might as well look like a tough guy if you're losing your hair anyway.


Thanks for the comments guys.

What about fighting it (even if it is "God given") with a DHT blocker or Minoxidil? Any experiences, warnings, recommendations from anybody out there? I have read the possible side effects (I'm not fond of the limp dick one) but I'm still interested in hearing some first hand experiences.